IEEE - Institute of Electrical and Electronics Engineers, Inc. - New finite-dimensional risk-sensitive filters: small noise limits

Author(s): C.D. Charalambous ; Subhrakanti Dey ; R.J. Elliott
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 October 1998
Volume: 43
Page Count: 6
Page(s): 1,424 - 1,429
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.720499
Regular:

The paper is concerned with continuous-time nonlinear risk-sensitive filters. It is shown that for large classes of nonlinearities entering both the dynamics and measurements, these filters are... View More

Advertisement